| Catalog Number |
RBY4C0204 |
| Medical Device Problem Codes |
Unraveled Material (1664); Physical Resistance (2578)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the celiac artery using ruby coils.During the procedure, the physician felt resistance advancing a ruby coil through the lantern delivery microcatheter (lantern), and therefore the ruby coil was removed.Upon removal, it was reported that the ruby coil looked as if it was unraveled.The procedure was then completed using a new ruby coil and the same lantern.There was no report of an adverse effect to the patient.